Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Connected generalized inverse limits over intervals

Tom 236 / 2017

Sina Greenwood, Judy Kennedy Fundamenta Mathematicae 236 (2017), 1-43 MSC: 54C08, 54E45, 54F15, 54F65. DOI: 10.4064/fm241-4-2016 Opublikowany online: 4 August 2016

Streszczenie

Suppose that for each $i\geq 0$, $I_{i}$ is a closed interval and $f_{i+1}:I_{i+1}\rightarrow 2^{I_{i}}$ is a surjective upper semicontinuous function with a connected graph. We give a condition on the graphs called a CC-sequence, and show that $\underleftarrow{\lim}\,(I_i,f_i)$ is disconnected if and only if the system admits a CC-sequence. We also show that $\underleftarrow{\lim}\,(I_i,f_i)$ is disconnected if and only if there is a basic open proper subset of $\prod_{i\ge 0}I_i$ that contains a component of $\underleftarrow{\lim}\,(I_i,f_i)$.

Autorzy

  • Sina GreenwoodUniversity of Auckland
    Private Bag 92019
    Auckland, New Zealand
    e-mail
  • Judy KennedyDepartment of Mathematics
    Lamar University
    P.O. Box 10047
    Beaumont, TX 77710, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek